ITCHING while on AMS anabolic growth kit

  1. New Member
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    141
    Level
    9
    Lv. Percent
    71.33%

    ITCHING while on AMS anabolic growth kit


    Current cycle: I am running 3 kits for 8 weeks of AMS Anabolic Growth kit. Running the 8 week cycle as 3/3/3/3/3/3/3/3. Each kit consist of 1-Andro, Decavol, and 4-AD. My only concern/problem is that I am 3 weeks into it and am starting to become very itchy in random spots all over my body. I really don't want to stop my cycle but don't want this to just keep progressing. Does anyone know if there is any support supp that might help with this or what could be causing this.

    I took this same exact cycle last summer and had to stop it 5 weeks into it because of the itchiness. I stopped the cycle and got put on a variety of corticosteroids from the doc. I had thought it was some kind of ivy or something that I picked up from being in the woods all the time.

    I've never had this problem with any other PH's like H-drol, Havoc, Finaflex 1-Andro or Methadrol. Any help or input with this would be greatly appreciated.

  2. Banned
    bossman523's Avatar
    Stats
    5'8"  179 lbs.
    Join Date
    May 2013
    Posts
    422
    Rep Power
    0
    Level
    20
    Lv. Percent
    54.55%

    Itchiness can be a sign of liver problems. is your skine or the whites of your eyes turning yellow? color of your urine and stool? dark urine and light stools are not good signs either. it could just be an allergy to something in this stuff tho, so i would not be alarmed if you don't have the other problems associated with liver damage. perhaps an antihistamine like benadryl would be all you need to alleviate the itchiness.
  3. New Member
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    141
    Level
    9
    Lv. Percent
    71.33%

    Quote Originally Posted by bossman523 View Post
    Itchiness can be a sign of liver problems. is your skine or the whites of your eyes turning yellow? color of your urine and stool? dark urine and light stools are not good signs either. it could just be an allergy to something in this stuff tho, so i would not be alarmed if you don't have the other problems associated with liver damage. perhaps an antihistamine like benadryl would be all you need to alleviate the itchiness.
    My skin or eyes haven't turned yellow, but my eyes do feel real itchy too. I wasn't really thinking it could be liver problems because the caps are sublingual and dissolved under the tongue to bypass the liver. Would milk thistle or cycle assist possibly help with this if that were the case?
    •   
       

  4. Banned
    bossman523's Avatar
    Stats
    5'8"  179 lbs.
    Join Date
    May 2013
    Posts
    422
    Rep Power
    0
    Level
    20
    Lv. Percent
    54.55%

    i think if your eyes are itchy too it is probably just an allergy, and i believe AMS products are supposedly pretty mild so it's probably not your liver. i'd just watch out for the other symptoms i mentioned and make sure to drink plenty of water, eat clean, etc. perhaps someone who has had some experience using these products can weigh in on whether cycle assist/milk thistle is necessary. that being said, it can't hurt.
  5. New Member
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    141
    Level
    9
    Lv. Percent
    71.33%

    Quote Originally Posted by bossman523 View Post
    i think if your eyes are itchy too it is probably just an allergy, and i believe AMS products are supposedly pretty mild so it's probably not your liver. i'd just watch out for the other symptoms i mentioned and make sure to drink plenty of water, eat clean, etc. perhaps someone who has had some experience using these products can weigh in on whether cycle assist/milk thistle is necessary. that being said, it can't hurt.
    Yea, I'm thinking maybe there is something about it or in it that I'm allergic to. Do you know anything about possibly leaning into another cycle from this one, like Finaflex or Havoc? Thanks for the response by the way
  6. Banned
    bossman523's Avatar
    Stats
    5'8"  179 lbs.
    Join Date
    May 2013
    Posts
    422
    Rep Power
    0
    Level
    20
    Lv. Percent
    54.55%

    i'm only on my first cycle myself, so someone else would be able to give you better advice on bridging into another substance.
  7. New Member
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    141
    Level
    9
    Lv. Percent
    71.33%

    Or what does anyone think on possibly cutting back from 3 of each a day to 2?
  8. New Member
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    141
    Level
    9
    Lv. Percent
    71.33%

    Anyone know if cutting back from 3 of each a day to 2 of each a day might help any?
  

  
 

Similar Forum Threads

  1. Replies: 15
    Last Post: 07-19-2012, 10:39 PM
  2. AMS Anabolic Growth Kit RD- Packin on Pounds for P5sky
    By p5sky in forum Supplement Logs
    Replies: 203
    Last Post: 07-15-2012, 08:27 PM
  3. finishing AMS anabolic growth kit
    By greenthumb in forum Post Cycle Therapy
    Replies: 4
    Last Post: 12-04-2011, 11:45 AM
  4. For Sale: WTB: AMS anabolic growth kit. (Muscle Builders)
    By r6lift in forum Supplement Auction
    Replies: 0
    Last Post: 03-15-2011, 12:45 AM
  5. Dieselbolan V2.0 to AMS Anabolic Growth Kit ??
    By hackos123 in forum Cycle Info
    Replies: 1
    Last Post: 02-01-2011, 08:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in